# SDR CALA2021072101147

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 77,850 hours, 12,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK NEED TO BE REPLACED POSITION ROW 41 BA REPLACED EMERGENCY BATTERY PACK POSITION 41BA REF. B767-400 AMM 33-51-07
